# SDR 96ZZZX5452

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N277RC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600210
- System (JASC): 3411 · Pitot/Static System
- Part: Switch
- Part number: D37C15
- Condition: Defective
- Location: Pitot Diff Press
- Part time: 1,277 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING HORN FAILED PRE-FLIGHT CHECK.  HORN WOULD SOUND WHEN EACH THROTTLE WAS RETARDED SEPARATELY, BUT FAILED TO SOUND WHEN BOTH THROTTLES WERE RETARDED TOGETHER.  TROUBLESHOOTING FOUND PITOT/STATIC DIFFERENTIAL PRESSURE SWITCH (150 KNOT AIRSPEED SWITCH) WITH HIGHER THAN NORMAL INTERNAL RESISTANCE.   INSTALLED NEW SWITCH.  ALL GROUND OPS AND LEAK CHECKS WERE NORMAL PER CITATION 560 MM, CHAPTERS 32-60-00 AND 34-11-00.
